Alert archive / Oklahoma / Special Weather Statements in 2007
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at May 28, 2007, 2:21 PM CDT for Tulsa County, Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2007, 2:21 PM CDT (19:21 UTC)
- Expired
- May 28, 2007, 2:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Tulsa, OK
County Tulsa County, OK
The radar
The Tulsa radar (KINX), 51 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 7.4 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 103 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 696 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WWUS84 KTSA 281922
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
221 PM CDT MON MAY 28 2007
OKZ054-059>061-064-281945-
CREEK OK-OSAGE OK-PAWNEE OK-ROGERS OK-TULSA OK-
221 PM CDT MON MAY 28 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
WESTERN ROGERS...SOUTHEASTERN OSAGE...NORTHEASTERN CREEK...TULSA
AND SOUTHEASTERN PAWNEE
AT 221 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES EAST OF GRAY TO 5 MILES WEST OF BROKEN
ARROW...MOVING NORTH AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...GRAY...TULSA...SAND SPRINGS...LEONARD...
JENKS...OWASSO...SPERRY...SKIATOOK...COLLINSVILLE...BROKEN ARROW AND
WESTPORT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH. IN
ADDITION...CLOUD TO GROUND LIGHTING WILL BE LIKELY. BOATERS ON AREA
LAKES SHOULD MOVE TO SHORE DUE TO THE GUSTY WINDS AND DANGEROUS
LIGHTNING.
LAT...LON 3617 9643 3590 9579 3638 9580 3641 9622
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at May 28, 10:45 AM CDT, 3 hours 36 minutes earlier.
Area forecast discussion, May 28, 10:45 AM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1045 AM CDT MON MAY 28 2007 .DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN THIS AFTERNOON AND EVENING AS A MID-LEVEL SHORTWAVE CURRENTLY OVER SOUTHWESTERN OKLAHOMA DRIFTS SLOWLY TO THE NORTH-NORTHEAST. NOT MUCH LIFT WILL BE NECESSARY TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS TODAY AS THE AIRMASS IS RATHER MOIST AND UNCAPPED. THE STORMS THAT DO DEVELOP WILL BE ABLE TO PRODUCE HEAVY RAINFALL AMOUNTS AS THE PRECIPITABLE WATER REMAIN 1.5 INCHES ACROSS THE AREA. HAVE LOWERED POPS INTO THE CHANCE CATEGORY AREA-WIDE. HAVE ALSO RAISED TEMPERATURES A COUPLE OF DEGREES ACROSS MUCH EASTERN OKLAHOMA AND NORTHWEST ARKANSAS AS WE COULD SEE A LITTLE MORE SUNSHINE TODAY THAN PREVIOUSLY EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... TUL 80 64 78 64 / 50 40 70 40 FSM 82 65 77 65 / 50 30 70 30 MLC 80 64 76 64 / 50 40 70 30 BVO 80 63 76 63 / 50 40 70 50 FYV 80 62 75 62 / 50 30 70 30 BYV 81 62 75 62 / 50 30 70 30 MKO 81 63 75 63 / 50 40 70 30 MIO 82 63 77 63 / 50 40 70 40 F10 79 63 75 63 / 50 40 70 40 HHW 80 64 76 64 / 50 40 70 30 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...10 LONG TERM....21
Hazardous weather outlook, May 28, 12:41 PM CDT, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1241 PM CDT MON MAY 28 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-291000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1240 PM CDT MON MAY 28 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS TODAY AS AN UPPER LEVEL DISTURBANCE INTERACTS WITH THE MOIST AIRMASS IN PLACE ACROSS THE REGION. THE MAIN CONCERN AGAIN TODAY WILL BE HEAVY RAINFALL WITH 1 TO 2 INCHES OF RAIN POSSIBLE IN A SHORT PERIOD OF TIME. WHILE THE THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS...A FEW OF THE STRONGER THUNDERSTORMS COULD PRODUCE WIND GUSTS OF AROUND 40 MPH. THE SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DIMINISH AFTER SUNSET WITH THE LOSS OF DAYTIME HEATING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... THE WEAK UPPER TROUGH TO OUR WEST WILL MIGRATE SLOWLY EAST THROUGH MID-WEEK AS A STRONGER UPPER LEVEL LOW DROPS INTO THE NORTHERN PLAINS. THIS STRONGER SYSTEM SHOULD PUSH A WEAK SURFACE BOUNDARY INTO THE REGION...AND LATEST GUIDANCE SUGGESTS THE BOUNDARY MAY STALL ACROSS OKLAHOMA. ACCORDINGLY...THUNDERSTORM CHANCES WILL REMAIN IN THE FORECAST THROUGH AT LEAST THE END OF THIS WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, May 28, 2:07 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
207 PM CDT MON MAY 28 2007
OKZ060-064-281930-
CREEK OK-TULSA OK-
207 PM CDT MON MAY 28 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
EASTERN CREEK AND SOUTHEASTERN TULSA
AT 207 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTH OF KIEFER TO JENKS TO 9 MILES
SOUTHEAST OF LEONARD...MOVING NORTH AT 30 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...GRAY...TULSA...LEONARD...
BIXBY...JENKS...BROKEN ARROW AND KIEFER.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.
LAT...LON 3593 9613 3596 9598 3580 9577 3608 9577
3626 9592 3618 9609Special weather statement, May 28, 2:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
221 PM CDT MON MAY 28 2007
OKZ054-059>061-064-281945-
CREEK OK-OSAGE OK-PAWNEE OK-ROGERS OK-TULSA OK-
221 PM CDT MON MAY 28 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 245 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
WESTERN ROGERS...SOUTHEASTERN OSAGE...NORTHEASTERN CREEK...TULSA
AND SOUTHEASTERN PAWNEE
AT 221 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES EAST OF GRAY TO 5 MILES WEST OF BROKEN
ARROW...MOVING NORTH AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...GRAY...TULSA...SAND SPRINGS...LEONARD...
JENKS...OWASSO...SPERRY...SKIATOOK...COLLINSVILLE...BROKEN ARROW AND
WESTPORT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH. IN
ADDITION...CLOUD TO GROUND LIGHTING WILL BE LIKELY. BOATERS ON AREA
LAKES SHOULD MOVE TO SHORE DUE TO THE GUSTY WINDS AND DANGEROUS
LIGHTNING.
LAT...LON 3617 9643 3590 9579 3638 9580 3641 9622The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:16 PM CDT | Special Weather Statement | TSA | Mayes, Rogers | 29 min |
| May 27, 8:06 PM CDT | Special Weather Statement | TSA | Craig, Nowata | 54 min |
| May 28, 2:07 PM CDT | Special Weather Statement | TSA | Tulsa | 23 min |
| May 28, 3:22 PM CDT | Special Weather Statement | TSA | Rogers | 23 min |
| May 28, 3:47 PM CDT | Special Weather Statement | TSA | Rogers | 58 min |
| May 28, 5:18 PM CDT | Special Weather Statement | TSA | Cherokee | 27 min |
| May 28, 5:28 PM CDT | Special Weather Statement | TSA | Pushmataha | 32 min |
| May 28, 5:32 PM CDT | Special Weather Statement | TSA | Choctaw | 28 min |
| May 28, 5:37 PM CDT | Special Weather Statement | TSA | Wagoner | 23 min |
| May 28, 5:47 PM CDT | Special Weather Statement | TSA | Latimer | 28 min |
| May 28, 6:02 PM CDT | Special Weather Statement | TSA | Pittsburg | 58 min |
| May 28, 6:28 PM CDT | Special Weather Statement | TSA | Pittsburg | 62 min |
Nearby
Special Weather Statements in Oklahoma, 2007Every special weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.